Advanced Search
Article Contents
Article Contents

Structure on the set of radially symmetric positive stationary solutions for a competition-diffusion system

Abstract Related Papers Cited by
  • In this paper, we consider a reaction-diffusion system which describes the dynamics of population density for a two competing species community, and discuss the structure on the set of radially symmetric positive stationary solutions for the system by assuming the habitat of the community to be a ball. To do this, we shall treat the dimension of the habitat and the diffusion rates of the system as bifurcation parameters, and employ the comparison principle and the implicit function theorem.
    Mathematics Subject Classification: Primary: 35B32; Secondary: 35B60.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Coddington and N. Levinson, "Theory of ordinary differential equations,'' McGraw-Hill, New York-Toronto-London, 1955.


    J. K. Hale, "Asymptotic behavior of dissipative systems,'' Mathematical Surveys and Monographs 25, American Mathematical Society, Providence, RI, 1988.


    Y. Kan-on, Existence of standing waves for competition-diffusion equations, Japan J. Indust. Appl. Math., 13 (1996), 117-133.


    Y. Kan-on, Existence of positive travelling waves for generic Lotka-Volterra competition model with diffusion, Dynam. Contin. Discrete Impuls. Systems, 6 (1999), 345-365.


    H. Kokubu, Homoclinic and heteroclinic bifurcations of vector fields, Japan J. Appl. Math., 5 (1988), 455-501.

  • 加载中
Open Access Under a Creative Commons license

Article Metrics

HTML views() PDF downloads(74) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint